# SDR FDEA200909033254

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9242453522201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD RAIL ON THE BATTERY RACK IS CRACKED AT THE   CTR SUPPORT.  REMOVED SUPPORT TUBE IAW SRM 51-72-10; PARA 5 AND 6.  LOCATED; DRILLED AND DEBURRED NEW TUBE IAW SRM 51-72-10; PARA 5 AND 6 AND SRM 51-40-44.; PARA 2.  INSTALLED TUBE IAW SRM 51-72-10; PARA 5 AND 6 AND SRM 51-40-44.; PARA 2.
